Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Random sampling in the evaluation of a Lebesgue integral


Authors: C. R. Adams and A. P. Morse
Journal: Bull. Amer. Math. Soc. 45 (1939), 442-447
MathSciNet review: 1564001
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1939-07003-1
PII: S 0002-9904(1939)07003-1